Forum

relapses

hi , i had a bad relapse in february and ended up in hospital and had to have 2 x3 days iv steriods, i have felt brilliant over the last 3 weeks but last night woke up to the tell tale signs of another relapse, is it possible to have another relapse so soon, after steriods.btw, i have been having relapse every 4 months since dn in july 2010.

Hi Shirley,

Afraid your MS cant behave in a reasonadle way.

Afraid some of us dont get away with a good period for long, before we get another relapse.

You just have to suck it up and move on,as best you can.

They dont like giving to many steroids in a year,as your body gets to use to it.

Hope it is not long before you feel your normal self.[what ever is normal for you].

Take Care.

Chris.

Hi Shirley,

Steroids unfortunately don’t do anything to prevent another relapse, so yes, it’s possible, just unlucky.

Given that you’re relapsing so frequently, are you on DMDs?

Of course, it’s still possible it might not be a full-blown relapse. Have you been overdoing things lately? Or maybe going down with a cold or something? These can sometimes trigger relapse-like symptoms, without being the real thing.

Tina

[quote=“Anitra”] yes i am on rebif, and i dont think i am coming down with anything, i will just have to wait and see what happens .

Hi Shirley,

Steroids unfortunately don’t do anything to prevent another relapse, so yes, it’s possible, just unlucky.

Given that you’re relapsing so frequently, are you on DMDs?

Of course, it’s still possible it might not be a full-blown relapse. Have you been overdoing things lately? Or maybe going down with a cold or something? These can sometimes trigger relapse-like symptoms, without being the real thing.

Tina

[/quote]

I was gonna ask pretty much the same question…I’ve had my last day of oral medrol 500mg today. This has been my first relapse. I feel flippin fantastic, and these last 3 days the worst of my symptoms have subsided, but i’m keen to know what other people’s experiences have been? Should I brace myself for the effects of the steroids to wear off or will the symptoms stay at bay? OR is this another thing to add to my list of great unknowns?!! Ophelia.x